On uniqueness and continuous dependence for a linear micropolar fluid

R. N. Hills

Research output: Contribution to journalArticle

Abstract

In this paper logarithmic convexity arguments are employed to establish the uniqueness and Holder continuous dependence on initial data of a certain class of solutions of an initial boundary value problem for a linear micropolar fluid. © 1973.

Original languageEnglish
Pages (from-to)369-376
Number of pages8
JournalInternational Journal of Engineering Science
Volume11
Issue number3
Publication statusPublished - Mar 1973

Fingerprint Dive into the research topics of 'On uniqueness and continuous dependence for a linear micropolar fluid'. Together they form a unique fingerprint.

Cite this